# SDR SWAA2023090596424

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,213 hours, 12,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR OVER WING EMERGENCY EXIT LIGHTS INOP.<[01] R&R EMERGENCY EXIT LIGHT BATTERY PACK AT STATION 727C+13 RBL 52. REF AMM 33-51-51. OPS CHECK GOOD
